T Nation

When I Woke Up This Morning My Nipples Felt “Off”?


#1

Hey guys as some of you know I started TRT on Monday. My doctor prescribed me 200mg of testosterone that I decided to split into two doses. I did 100mg Monday, and 100mg Thursday. I haven’t taken the anastrozole he prescribed me yet because I was reading some conflicting information.

Everything has seemed fine, but when I woke up this morning I felt a sensation in my nipples. I don’t really know how to describe it, but i can feel it more in my right nipple then left. What could this be? Should I take the anastrozole? If so, how much would you recommend? My intial blood work was

Total test = 450ish
SHBG = 67
Estradiol = high 40s


#2

High SHBG guys generally have less problems with e2. Yours looked a little high before TRT.

Are you overweight?

DONT TAKE ANASTRAZOLE…


#3

Not really. I am 6’5 and around 235lbs. Been going to the gym consistently for 4-5 years and I also track macros.


#4

While it IS possible that you are feeling some new sensation in your nipples, the last thing you want to do is crush your e2 with anastrazole. You may not even need it.

General rule is to let your protocol ride for 6 weeks, then retest to see where your levels are at.

If you start getting nipple itch, and it isn’t transient, meaning it lasts for several days then you have a problem. New tissue is growing, and it will itch. There are other high E2 sides to watch for as well. Still its super early, you just started Monday.


#5

I’m getting transient nipple burn on my new protocols 5 weeks in, I always do and it always subsides on its own without any intervention.

Your dosage is a little excessive in my opinion, I don’t understand what’s wrong with taking your time and going slow.

I would have recommended 60-70mg twice weekly to start.


#6

Ok I was just worried about Gyno or something like that. How long would you recommend I let it go before adding in ai


#7

Alright fair enough. If the nipple sensation continues what would you recommend me doing? I’m really scared to get Gyno it anything like that


#8

Gyno is caused by a hormonal imbalance of testosterone, DHT and estrogen. High estrogen alone can’t cause gyno.


#9

Drop your dose. Normal TRT starts around 100mg a week… Splitting doses is always a good idea.

I have higher SHBG like yourself and I feel amazing on 100mg a week. No horrible e2 issues, and im making insane progress in the gym. Feel great.

You are fairly high, so you could start like where system said, 60 twice a week would be a good starting point probably. Starting low and slow isn’t a bad idea either.

Sometimes I get nipple itch, transient though, maybe like once every month or so. But if It was consistent, I would just lower my dose.


#10

Alright I appreciate the help! I will give it a few more days before I panic. Is 200mg of Test a week a lot? And if I broke it into 3 doses would that help without having to drop the dose lower?


#11

So the slight sensation is my nipples is likely not Gyno?


#12

Also what are some of the other high e2 symptoms I should be on the look out for?


#13

Gyno is a growth under the nipple, I think you would know if you had gyno. I’;ve had burning and slight pain in my nipples it subsided and nothing happened because I don’t have the gyno gene.

Mostly the guys that are expect to get gyno have a history of previous gyno.


#14

Limp dick, loss of libido, emotional. Some people get anxiety with high e2.

200 isn’t super high, but its a high starting dose. Its smarter to start off lower and go up if needed, that way your not messing with high e2 symptoms.


#15

Yeah to my knowledge I have never had anything like that. So hopefully I wouldn’t get Gyno. That’s one of my bigger fears! Thanks for explaining everything to me


#16

Thanks again for all your help! I know you advised against it, but if I give my body a few weeks and try to adjust on 200mg would that be bad? Instead of changing everything after only two injections?


#17

Also, I wanted to ask you about EOD injections. If I decided to eventually try that route with 200mg would that help with e2? And what kind of routing would you recommend for EOD @ 200mg


#18

You can’t do 200mg split up EOD unless you’re a hyper excreter, more like 35mg EOD. You need much less testosterone to achieve high levels when injecting more frequently.


#19

I only advised against it if you start growing tits. Good luck.


#20

Haha thanks again!